# SDR COOSDR010108

- Difficulty date: August 14, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230
- Aircraft serial: 20258
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SECTION FROM BS 635 TO BS 663 BETWEEN STR 14R AND 15R WITH DELAMINATION.
